Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 7, 2011, 2:32 PM CDT for Washington County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 2:32 PM CDT (19:32 UTC)
- Expired
- Aug 7, 2011, 3:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Tallahassee, FL
County Washington County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2207 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300
WWUS82 KTAE 071932
SPSTAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM CDT SUN AUG 7 2011
FLZ010-012-072000-
WASHINGTON FL-INLAND BAY FL-
232 PM CDT SUN AUG 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BAY AND
SOUTHERN WASHINGTON COUNTIES...
* UNTIL 300 PM CDT
AT 227 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 24 MILES NORTHWEST OF PANAMA CITY...OR NEAR RED HEAD...
MOVING EAST AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3044 8596 3044 8591 3049 8586 3052 8588
3055 8588 3059 8589 3050 8552 3038 8558
3033 8568 3038 8577 3038 8590 3042 8599
TIME...MOT...LOC 1931Z 292DEG 13KT 3047 8586
$$
42-DVDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:27 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 7, 2:27 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT SUN AUG 7 2011
.SYNOPSIS...SEA BREEZE ACTIVITY HAS MOVED INLAND ACROSS THE FLORIDA
BIG BEND AND PANHANDLE WITH SCATTERED COVERAGE MOVING TO THE EAST OF
TALLAHASSEE. SHOWERS AND THUNDERSTORMS THAT INITIATED JUST NORTH OF
THE REGION ARE SLIDING SLOWLY SOUTHWARD ALONG AN OUTFLOW BOUNDARY
TOWARD THE FLORIDA BORDER. ONGOING CONVECTIVE ACTIVITY HAS RESULTED
IN SLIGHTLY COOLER TEMPERATURES TODAY (MID 90S) BUT HAS KEPT
DEWPOINTS ELEVATED IN THE MID TO UPPER 70S MOST OF THE DAY.
&&
.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT).
VAPOR IMAGERY AND 500 MB DATA SHOW THE OVERALL FLOW ACROSS THE
EASTERN CONUS BEGINNING TO SHIFT TO MORE OF A TROF TYPE PATTERN AS A
SERIES OF MID LEVEL IMPULSES PULL OUT OF THE ROCKIES INTO THE MID
ATLANTIC...AMPLIFYING THE FLOW ACROSS THE EASTERN CONUS. THIS
ALREADY HAS RESULTED IN SOME DAMPENING OF THE RIDGE ACROSS THE MID
SOUTH AND INTO EAST TEXAS. THIS WILL LEAD TO A GRADUALLY IMPROVING
CONVECTIVE ENVIRONMENT AND INCREASE RAIN CHANCES THROUGHOUT THE
FIRST OF THIS WEEK.
MODELS STILL SHOW INCONSISTENCY IN POP CHANCES...HOWEVER THE TREND
TOWARD A MORE MOIST NEXT COUPLE OF DAYS SEEMS REASONABLE. AS THE
RIDGE ALOFT WEAKENS...THE UPPER LOW OFF THE LOUISIANA COAST GETS
PUSHED WEST...AND THE MID LEVEL TROUGH AMPLIFIES OVER THE EAST
COAST...THIS WILL ONLY HELP FUEL AN ALREADY MOIST ATMOSPHERE. MIX
ALL THIS WITH A SUMMERTIME SEA BREEZE AND POPS IN THE REGION GO UP
ABOVE CLIMATOLOGY. THUS TOMORROW EXPECT 50 PERCENT COVERAGE
EVERYWHERE AND 60 PERCENT AT TLH...DOTHAN AND VALDOSTA DUE TO THE
ENHANCED SEA BREEZE CONVERGENCE. FOR TUESDAY THE SAME WILL HOLD
TRUE...HOWEVER 60 PERCENT CHANCES SHIFT A LITTLE FURTHER SOUTH TO
TLH..VALDOSTA AND CROSS CITY.
TEMPERATURES WILL CONTINUE TO STAY IN THE MID-90S AS LITTLE CLOUD
COVER IN THE MORNING WILL ALLOW THINGS TO QUICKLY HEAT UP. FACTOR IN
WITH THE INCREASED LOW LEVEL MOISTURE IN OUR SOUNDING AND A VERY
HUMID FORECAST PERIOD CAN BE EXPECTED WITH HEAT INDICES IN THE 103
TO 108 DEGREE RANGE.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY).
MID-LATITUDE WESTERLIES WILL CONTINUE TO DIP SOUTHWARD INTO THE
EASTERN CONUS ON WEDNESDAY FORMING A BROAD SYNOPTIC MID-LEVEL TROUGH
ALONG THE ATLANTIC SEABOARD. OUR FORECAST AREA WILL BE AT THE BASE
OF THIS TROUGH TO START OUT THE LONG TERM PERIOD. THE TROUGH AXIS
WILL SLOWLY PULL EAST OF THE AREA DURING THE DAY ON WEDNESDAY. AT
THE SURFACE...GRADIENT WILL STILL BE TIGHT ACROSS THE NORTHEAST GULF
COAST BETWEEN SYNOPTIC TROUGHING ALONG THE EASTERN SEABOARD AND THE
SUBTROPICAL RIDGE AXIS WELL TO OUR SOUTH. FOR MARINE INTEREST THIS
WILL LIKELY RESULT IN ONE MORE DAY OF MODERATE WESTERLY WINDS AND
CHOPPIER CONDITIONS.
THERE HAS BEEN SOME CHANGE IN THE MODELS DURING THE PAST 24 HOURS
REGARDING THE SPEED OF THE PASSING TROUGH. THE FASTER PROGRESSION
NOW ALLOWS OUR LOW LEVEL (1000-700MB) FLOW TO TURN MORE TO THE NW
DURING WEDNESDAY AS OPPOSED TO THE W/SW FLOW PROGGED IN EARLIER
MODEL CYCLES. THIS DRIER CLIMATOLOGICAL FLOW...ALONG WITH SOME WEAK
SUBSIDENCE/DRYING IN THE MID-LEVELS IN THE WAKE OF THE UPPER TROUGH
SUPPORTS LOWERING THE RAIN CHANCES ON WEDNESDAY...ESPECIALLY OVER
NORTHERN AND WESTERN PORTIONS OF THE AREA. GFS/ECMWF ARE SHOWING
SOME BETTER LINGERING DEEP LAYER MOISTURE OVER OUR SOUTHEASTERN
ZONES...SO WILL LIKELY KEEP POPS UP NEAR CLIMO FOR THESE AREAS. THE
MORE NWLY FLOW ALSO SUGGESTS RAISING HIGH TEMPS A COUPLE OF DEGREES
WITH WIDESPREAD MID/UPPER 90S MORE COMMON.
ANOTHER TROUGH IS PROGGED TO DIG TOWARD THE TN VALLEY/CAROLINAS ON
THURSDAY WHICH HELPS TO DEVELOP/EXPAND THE TROUGHING ALONG THE
EASTERN SEABOARD DOWN ACROSS OUR AREA. THIS ACTION WILL WEAKEN THE
GRADIENT AND ALLOW WIND/SEAS OVER THE NORTHEAST GULF TO RELAX.
1000-700MB FLOW WILL REMAIN FROM THE NW/N WHICH WILL HELP KEEP OUR
TEMPERATURES ABOVE CLIMO. BEST CHANCES FOR THE SCT AFTERNOON/EVE
STORMS WILL BE ACROSS THE SOUTHERN HALF OF THE AREA...AND ESPECIALLY
CLOSE TO THE COAST WHERE CONVERGENCE BETWEEN THE LOW LEVEL FLOW AND
SEA-BREEZE WILL BE MAXIMIZED.
ALTHOUGH THE DETAILS DIFFER BETWEEN THE GLOBAL GUIDANCE...ALL SHOW
THE PATTERN REMAINING AMPLIFIED OVER THE EASTERN THIRD OF THE CONUS
INTO THE UPCOMING WEEKEND. THIS AMPLIFICATION SHOULD KEEP OUR
MID-LEVEL HEIGHTS DOWN AND THE MAIN RIDGE AXIS TO OUR WEST. THE LACK
OF SUPPRESSION AND NO MAJOR ARRIVING FEATURES ARGUES FOR A NEAR
CLIMO FORECAST IN TERMS OF TEMPS AND RAIN CHANCES. AT THIS TIME NOT
TRACKING ANY TROPICAL THREATS FOR THE LONG TERM PERIOD.
&&
.MARINE...GUIDANCE CONTINUES TO BE IN GOOD AGREEMENT THAT THE
PRESSURE GRADIENT WILL STEADILY TIGHTEN BETWEEN A TROF OF LOW
PRESSURE ALONG THE EAST COAST AND THE SUBTROPICAL RIDGE TO THE SOUTH
OF THE MARINE AREA. CAUTIONARY CONDITIONS LOOK LIKE A CERTAINTY BY
MONDAY NIGHT AND THEN POSSIBLY CONTINUING INTO WEDNESDAY BEFORE
SUBSIDING AS THE GRADIENT RELAXES WITH THE WEAKENING OF THE EAST
COAST TROF.
&&
.AVIATION...A SCT-BKN CU FIELD ALONG WITH SCATTERED SHOWERS AND
THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON. ANY STORM WHICH MOVES
OVER A TERMINAL COULD TEMPORARILY DROP VIS/CIGS TO MVFR/IFR LEVELS
BUT VFR CONDITIONS WILL OTHERWISE PREVAIL. THIS ACTIVITY IS EXPECTED
TO DIMINISH QUICKLY AFTER SUNSET.
&&
.FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE IS EXPECTED TO KEEP
RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS THROUGH THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 76 95 77 94 77 / 20 60 20 60 30
PANAMA CITY 79 90 79 89 79 / 30 40 40 50 30
DOTHAN 75 94 75 95 77 / 20 60 30 50 30
ALBANY 76 96 76 95 77 / 30 50 20 50 30
VALDOSTA 75 95 76 94 76 / 30 60 30 60 30
CROSS CITY 76 92 77 92 76 / 30 50 30 60 30
APALACHICOLA 80 92 81 90 79 / 30 40 30 60 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HEAT ADVISORY UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: CENTRAL WALTON...COASTAL BAY...COASTAL
FRANKLIN...COASTAL GULF...COASTAL JEFFERSON...COASTAL
TAYLOR...COASTAL WAKULLA...INLAND BAY...INLAND FRANKLIN...
INLAND GULF...SOUTH WALTON.
GM...NONE.
&&
LONG TERM...MROCZKA
AVIATION/FIRE WEATHER...DVD
REST OF DISCUSSION...HERSEY/GODSEYHazardous weather outlook, Aug 7, 4:09 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 509 AM EDT SUN AUG 7 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 509 AM EDT SUN AUG 7 2011 /409 AM CDT SUN AUG 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. ...A HEAT ADVISORY IS IN EFFECT TODAY FOR COASTAL PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE... .DAY ONE...TODAY AND TONIGHT... ANOTHER HOT AND HUMID DAY IS ON TAP ACROSS THE REGION TODAY. HEAT INDICES WILL NOT BE QUITE AS HIGH AS YESTERDAY. HOWEVER...COASTAL REGIONS WILL STILL SEE HEAT INDICES APPROACH 110 DEGREES AND A HEAT ADVISORY HAS BEEN ISSUED FOR THOSE AREAS. HEAT INDICES THAT HIGH CAN BE POTENTIALLY DANGEROUS...ESPECIALLY TO THOSE WITH PLANS FOR PROLONGED STRENUOUS OUTDOOR ACTIVITIES. INLAND HEAT INDICES WILL PEAK BETWEEN 103 AND 108 DEGREES...STILL PLENTY HOT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP BUT REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... INCREASING WINDS OVER THE NORTHEAST GULF WILL GRADUALLY BUILD THE SURF AND A MODERATE RISK FOR RIP CURRENTS WILL EXIST ALONG THE SOUTH AND SOUTHWEST FACING BEACHES OF THE FLORIDA PANHANDLE ON MONDAY. EXERCISE CAUTION CONDITIONS WILL BE POSSIBLE ON TUESDAY. COVERAGE OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY INCREASE TO NORMAL OR SLIGHTLY ABOVE NORMAL LEVELS OVER THE NEXT FEW DAYS BEFORE DECREASING AGAIN LATE IN THE WEEK. THE PATTERN DOES NOT LOOK FAVORABLE FOR AN ENHANCED THREAT FOR SEVERE WEATHER OR FLOODING. THE INCREASED RAIN CHANCES OVER THE SHORT TERM AND ASSOCIATED CLOUD COVER WILL ONLY HAVE A MODEST IMPACT ON TEMPERATURES. IT WILL CONTINUE TO BE HOTTER THAN NORMAL WITH HIGH HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
In the hours before
Special weather statement, Aug 7, 12:42 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
142 PM EDT SUN AUG 7 2011
ALZ067-069-071815-
HOUSTON AL-HENRY AL-
1242 PM CDT SUN AUG 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWEST HENRY
AND NORTHERN HOUSTON COUNTIES...
* UNTIL 115 PM CDT
AT 1238 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES NORTH OF DOTHAN...OR NEAR BLACKWOOD...MOVING
SOUTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3131 8516 3115 8534 3128 8547 3129 8542
3143 8542 3143 8540
TIME...MOT...LOC 1742Z 315DEG 8KT 3136 8540
42-DVDSpecial weather statement, Aug 7, 1:53 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
253 PM EDT SUN AUG 7 2011
FLZ008-010-108-071930-
WASHINGTON FL-CENTRAL WALTON FL-SOUTH WALTON FL-
153 PM CDT SUN AUG 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEAST WALTON
AND SOUTHWEST WASHINGTON COUNTIES...
* UNTIL 230 PM CDT
AT 150 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 24 MILES EAST OF SEMINOLE...OR NEAR BRUCE...MOVING EAST
AT 15 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3062 8605 3055 8576 3044 8582 3044 8586
3042 8587 3046 8608
TIME...MOT...LOC 1853Z 281DEG 12KT 3051 8600
42-DVDSpecial weather statement, Aug 7, 2:12 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
312 PM EDT SUN AUG 7 2011
GAZ143-155-156-071945-
MILLER GA-DECATUR GA-SEMINOLE GA-
312 PM EDT SUN AUG 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWEST
DECATUR...SOUTHWEST MILLER AND SEMINOLE COUNTIES...
* UNTIL 345 PM EDT
AT 311 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 29 MILES NORTHEAST OF MARIANNA...OR NEAR
DONALSONVILLE...MOVING SOUTHEAST AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3120 8488 3107 8458 3081 8476 3101 8500
3106 8501 3107 8500 3108 8493 3109 8492
3115 8492
TIME...MOT...LOC 1912Z 308DEG 11KT 3107 8489
42-DVDSpecial weather statement, Aug 7, 2:32 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM CDT SUN AUG 7 2011
FLZ010-012-072000-
WASHINGTON FL-INLAND BAY FL-
232 PM CDT SUN AUG 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BAY AND
SOUTHERN WASHINGTON COUNTIES...
* UNTIL 300 PM CDT
AT 227 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 24 MILES NORTHWEST OF PANAMA CITY...OR NEAR RED HEAD...
MOVING EAST AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3044 8596 3044 8591 3049 8586 3052 8588
3055 8588 3059 8589 3050 8552 3038 8558
3033 8568 3038 8577 3038 8590 3042 8599
TIME...MOT...LOC 1931Z 292DEG 13KT 3047 8586
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:24 AM CDT | Heat Advisory | TAE | Bay, Franklin, Gulf, Jefferson, Taylor, Wakulla and 1 more | 15 hr |
| Aug 7, 1:53 PM CDT | Special Weather Statement | TAE | Walton | 37 min |
| Aug 7, 2:12 PM CDT | Special Weather Statement | TAE | Seminole | 33 min |
| Aug 7, 12:42 PM CDT | Special Weather Statement | TAE | Houston | 33 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.